# SDR TSAA0549035

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Engine: Pwa JT8D*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Part number: 14A495
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NON-ETOPS ON TAXI AFTER LANDING THE CREW GOT AN APU FIRE WARNING LIGHT, COMPLETED APU FIRE CHECK LIST, SHUTDOWN APU AND DISCHARGED APU FIRE BOTTLE.  FIRE WARNING LIGHT EXTINGUISHED.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED APU FIRE BOTTLE AND FOUND NO EVIDENCE OF FIRE.  FOUND A LEAK IN THE BLEED AIR DUCT CONNECTOR.  THE CONNECTOR WAS REPLACED AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
